Asymptotic dynamics in double-diffusive convection

Tom 35 / 2008

Miko/laj Piniewski Applicationes Mathematicae 35 (2008), 223-245 MSC: 35B, 35Q, 37L, 76R. DOI: 10.4064/am35-2-7

Streszczenie

We consider the double-diffusive convection phenomenon and analyze the governing equations. A system of partial differential equations describing the convective flow arising when a layer of fluid with a dissolved solute is heated from below is considered. The problem is placed in a functional analytic setting in order to prove a theorem on existence, uniqueness and continuous dependence on initial data of weak solutions in the class $\mathcal{C}([0,\infty); H) \cap L^2_{\rm loc}(\mathbb{R}^+;V)$. This theorem enables us to show that the infinite-dimensional dynamical system generated by the double-diffusive convection equations has a global attractor on which the long-term dynamics of solutions is focused.

Autorzy

  • Miko/laj PiniewskiInstitute of Applied Mathematics
    and Mechanics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland
    and
    Department of Hydraulic Engineering
    and Environmental Restoration
    Warsaw University of Life Sciences
    Nowoursynowska 159
    02-787 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek